# SDR DALA1132170996

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 51,470 hours, 37,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ORLANDO DUE TO ELECTRIC ODOR IN CABIN.  REPORTED BY F/A AT 1000 FT.  TROUBLESHOT PER AMM 05-50-01-101 PAGE 5 FIG 104.  INSPECTED AFT LAVS AND AFT JUMPSEATS, OVERHEAD CEILING AREA.  NO ODOR NOTED.  INSPECTED AFT CABIN SIDEWALL AND CEILING LIGHTS.  REPLACED UPPER LIGHTS AFT BALL CHECKED RECIRC FANS FOR OPS AND SMELL, ALL OK.
